# SDR FDEA201510313418

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 940 - 960 RT, CREASE BEAM WEB FOUND CORROSION.  REMOVED IAW SRM 51-10-02 REV 116.  REWORKED AREA, EVALUATED & REMOVED 0.006" & FOUND OUT OF 10% LIMIT IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.  CREASE BEAM WEB REMOVED IAW SRM 51-40-02 REV 116. CREASE BEAM WEB FABRICATED & INSTALLED IAW DWG 144N5140 SHT 3 REV D.  REPAIR CLASSIFIED AS MAJOR.
